# SDR USAAD00144

- Difficulty date: September 10, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 10200074
- Condition: Failed
- Location: Pax Ceiling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROC-BOS - FLT 392 - AFTER TAKEOFF, THE LEFT AIR CONDITIONING SUPPLY HIGH TEMP LIGHT WOULD NOT EXTINGUISH, EVEN IN THE HP BLEED OFF POSITION.  THE FLIGHT ATTENDANTS ALSO REPORTED A SMOKE SMELL.  MAINTENANCE REPLACED THE AIR CONDITIONING HIGH SUPPLY SENSOR.  (M)
